Diltiazem -- rash -- should I take breaks?

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Diltiazem -- rash -- should I take breaks?

Postby Addieto » 09 Jan 2019, 16:41

Hi Everyone!

My colorectal surgeon has prescribed diltiazem 3% ointment to be used 3 times a/day. I have been using it for 7 weeks and am still trying to heal one of my 2 fissures (my GP had given me 2% last year but the surgeon feels I will have more success with 3 %). The ointment gives me a burning sensation/irritation and even few little bumps around my anus :(
Despite this I have been forging a head but it can be quite uncomfortable. I am seeing the surgeon in 3 weeks and the thought of continuing on the ointment is tough but I also really want to avoid surgery.

Is this something that should make me stop the diltiazem altogther or take breaks from it? I would be soooo appreciative of any feedback. Thanks so much!

Adam
:thankyou: :thankyou:
Addieto
Fibre Addict
 
Posts: 13
Topics: 4
Joined: 06 Jan 2019, 23:26
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Diltiazem -- rash -- should I take breaks?

Postby Rothera » 03 Feb 2019, 05:28

I'm guessing the weird ban stopped people replying to you .. I'm having issues myself with the GTN cream .. no visible reaction but sore. I stopped using it after 4 weeks and regret it now. I've started again to try and heal what I assume is still damage behind the skin :(

Don't stop using it, speak to your doctor if you haven't already.
Rothera
Fibre Addict
 
Posts: 15
Topics: 1
Joined: 15 Jan 2019, 01:34
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: Google [Bot] and 0 guests